# SDR AALA20170202021

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,605 hours, 13,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: TX3898R
- Condition: Cracked
- Location: Cockpit
- Part time: 42,703 hours, 10,573 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE, THE RIGHT FORWARD PILOT/CO-PILOT WINDOW PANE CRACKED. AIRCRAFT PRESSURE WAS MAINTAINED. REMOVED AND REPLACED THE R1 WINDOW ASSEMBLY IAW AMM 56-11-01 AND THE WINDOW HEAT CONTROLLER UNIT IAW AMM 30-41-01 (AALA20170202022). OPERATIONAL CHECK GOOD.
